| Catalog Number |
74016262 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a tka surgery, a universal insert spacer sz 3-4 11mm broke in half.It is unknown how was the procedure finished.No surgical delay was reported.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.At this moment, smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.